# SDR SWAA2021061470475

- Difficulty date: May 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 690 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS 690 AT BL 0 CENTER SECTION ; 2021-217197 / RECORD INSPECTION WAS SELECTED IN ERROR. NOT REQUIRED FOR THIS TASK. AEMP DOES NOT HAVE ABILITY TO ACCESS THE SIGN OFF ONCE CREATED; REPLACED SUPPORT ANGLE LOCATED AT BS 690 AT BL 0 CENTER SECTION IAW DWG D273A9110 REV:- AND SRM B737-700 51-40-02; REPLACED SUPPORT ANGLE LOCATED AT BS 690 AT BL 0 CENTER SECTION IAW DWG D273A9110 REV:- AND SRM B737-700 51-40-02
